# SDR QXEA9800466

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AT BOTH ENDS OF TRANSVERSE ANGLE AT FWD BASE OF VERT STAB.  REPAIRED IAW FOKKER SRM 51-10-05 PAGE 601.
